# SDR WXOA00032

- Difficulty date: November 14, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FORWARD CABIN FLOOR STRUCTURE AT FUSELAGE STATION 188, RBL 45, FLOOR SUPPORT SHOWS EVIDENCE OF LEVEL 2 CORROSION ON TOP OF ANGLE.  REMOVED DAMAGED FLOOR SUPPORT.  FABRICATED REPLACEMENT FLOOR SUPPORT IAW DC9 SRM 53-10-1, FIGURE 39.  ALODINED, PRIMED AND INSTALLED FLOOR SUPPORT IAW DC9 SRM 51-10-2, 51-10-3, AND 51-30-2.  (M)
